# SDR JIKA2022121501

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N227AV
- Make and model: Beech C-99
- Aircraft serial: U227
- Aircraft time: 28,105 hours, 40,991 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Board
- Part serial: 96
- Condition: Popped
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KOMA, THE FLIGHT CREW REPORTED THE LANDING GEAR DID NOT RETRACT WITH THE GEAR HANDLE IN THE UP POSITION. THE AIRCRAFT PERFORMED A FLY-BY OF THE ATC TOWER TO CONFIRM GEAR WAS DOWN. THE AIRCRAFT LANDED WITHOUT INCIDENT IN KOMA. PILOT DECLARED AN EMERGENCY.   WHEN MAINTENANCE WAS ABLE TO ACCESS AIRCRAFT, THEY NOTED THE LANDING GEAR HANDLE WAS SELECTED UP AND FOUND LANDING GEAR CIRCUIT BREAKER POPPED.  INSPECTED ASSOCIATED LANDING GEAR WIRING AND COMPONENTS, AND NO OBVIOUS ISSUES WERE FOUND.  RESET LANDING GEAR CIRCUIT BREAKER AND PERFORMED GEAR OPERATIONAL CHECKS WHICH WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS WERE FOUND DEFECTIVE OR REQUIRED REPLACEMENT.
